# SDR TRAX200600515

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,674 hours, 9,873 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL OUT AT APPROX 110KNTS, ALL THREE FLT CREW HEARD A METAL TYPE SCRAPPING NOISE FROM UNDER AIRCRAFT AT 150 KNOTS(V1) NOTICED A STAGNATION IN AIRSPEED AND SLIGHT SHIMMING.  SUSPECT MAIN GEAR BURST, FLTS 4423,4522 CX.
